Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Symplectic hypersurfaces in $\mathbb{C} P^3$


Author: R. Hind
Journal: Proc. Amer. Math. Soc. 134 (2006), 1205-1211
MSC (2000): Primary 57R17; Secondary 57R95
Published electronically: July 20, 2005
MathSciNet review: 2196058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the uniqueness of the symplectic $4$-manifolds which admit low degree symplectic embeddings into ${\mathbb C} P^3$. We also discuss the uniqueness of the fundamental group of the complement of such embeddings into arbitrary symplectic $6$-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 57R95

Retrieve articles in all journals with MSC (2000): 57R17, 57R95


Additional Information

R. Hind
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46601
Email: hind.1@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08054-8
PII: S 0002-9939(05)08054-8
Received by editor(s): September 24, 2004
Received by editor(s) in revised form: October 22, 2004
Published electronically: July 20, 2005
Additional Notes: This work was supported in part by NSF grant DMS-0204634.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.